Works matching DE "EULER'S numbers"
Results: 592
Lagrangian-averaged vorticity deviation of spiraling blood flow in the heart during isovolumic contraction and ejection phases.
- Published in:
- Medical & Biological Engineering & Computing, 2021, v. 59, n. 7/8, p. 1417, doi. 10.1007/s11517-021-02366-2
- By:
- Publication type:
- Article
Global Stringy Orbifold Cohomology, K-Theory and de Rham Theory.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 165, doi. 10.1007/s11005-010-0427-z
- By:
- Publication type:
- Article
Spectral Asymptotic for the High-Dimensional Euler Top.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 47, doi. 10.1007/s11005-008-0273-4
- By:
- Publication type:
- Article
Adaptive subdivision piecewise linear interface calculation (ASPLIC) for 2D multi-material hydrodynamic simulation codes.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 7, p. 418, doi. 10.1002/fld.3989
- By:
- Publication type:
- Article
Reconsidering remap methods.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 9, p. 587, doi. 10.1002/fld.3950
- By:
- Publication type:
- Article
Flux corrected remapping using piecewise parabolic reconstruction for 2D cell-centered ALE methods.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 76, n. 9, p. 575, doi. 10.1002/fld.3951
- By:
- Publication type:
- Article
Development of an efficient statistical volumes of fluid-Lagrangian particle tracking coupling method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 12, p. 898, doi. 10.1002/fld.3879
- By:
- Publication type:
- Article
Residual-based turbulence models for moving boundary flows: hierarchical application of variational multiscale method and three-level scale separation.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 3, p. 284, doi. 10.1002/fld.3801
- By:
- Publication type:
- Article
Error analysis for an ALE evolving surface finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 2, p. 459, doi. 10.1002/num.21930
- By:
- Publication type:
- Article
A Eulerian-Lagrangian control volume method for solute transport with anomalous diffusion.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 1, p. 253, doi. 10.1002/num.21901
- By:
- Publication type:
- Article
Reliability-based topology optimization under shape uncertainty modeled in Eulerian description.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 1, p. 75, doi. 10.1007/s00158-018-2051-y
- By:
- Publication type:
- Article
Upper Embeddability, Girth and the Degree-Sum of Nonadjacent Vertices.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 253, doi. 10.1007/s00373-008-0837-1
- By:
- Publication type:
- Article
Sessions of the seminar 'Algebra i Logika'.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 4, p. 352, doi. 10.1007/s10469-013-9246-5
- Publication type:
- Article
ON THE ESTIMATION OF EULER EQUATIONS IN THE PRESENCE OF A POTENTIAL REGIME SHIFT.
- Published in:
- Manchester School (1463-6786), 2000, v. 68, p. 92, doi. 10.1111/1467-9957.68.s1.6
- By:
- Publication type:
- Article
Modeling of pin shape effects in bobbin tool FSW.
- Published in:
- International Journal of Lightweight Materials & Manufacture, 2022, v. 5, n. 2, p. 162, doi. 10.1016/j.ijlmm.2021.12.001
- By:
- Publication type:
- Article
Effect of the Gravity and Magnetic Field to Find Regular Precessions of a Satellite-gyrostat with Principal Axes on a Circular Orbit.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 2120, doi. 10.22055/JACM.2021.37913.3113
- By:
- Publication type:
- Article
Turbulent Forced Convection and Entropy Generation of Impinging Jets of Water-Al<sub>2</sub>O<sub>3</sub> Nanofluid on Heated Blocks.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 2010, doi. 10.22055/JACM.2020.35216.2599
- By:
- Publication type:
- Article
Simulations of the 14 July 1987 Squall Line Using a Full Compressible Model.
- Published in:
- Atmosphere - Ocean (Canadian Meteorological & Oceanographic Society), 1994, v. 32, n. 3, p. 567, doi. 10.1080/07055900.1994.9649513
- By:
- Publication type:
- Article
El logaritmo integral: números primos y algo más.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 2, p. 247
- By:
- Publication type:
- Article
El producto de Wallis y Γ( ½) = √ π son lo mismo.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2018, v. 21, n. 3, p. 566
- By:
- Publication type:
- Article
A new approach to word standardization and some of its applications.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 2003, doi. 10.55730/1300-0098.3248
- By:
- Publication type:
- Article
Effects of higher order Taylor series terms on the solution accuracy of NI-RPIM for 3D elastostatic problems.
- Published in:
- Turkish Journal of Engineering & Environmental Sciences, 2014, v. 38, n. 3, p. 411, doi. 10.3906/muh-1407-24
- By:
- Publication type:
- Article
A hyperbolic conservation law and particle systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 8, p. 1207, doi. 10.1080/10236190903382657
- By:
- Publication type:
- Article
Modelling and solutions to the linear stability of a detonation wave in the kinetic frame.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 8, p. 1169, doi. 10.1080/10236190902960065
- By:
- Publication type:
- Article
A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 7, p. 551, doi. 10.1080/10652460802648473
- By:
- Publication type:
- Article
Some combinatorial series identities and rational sums.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 2, p. 83, doi. 10.1080/10652460802499786
- By:
- Publication type:
- Article
Extrapolation of the Stochastic Theta Numerical Method for Stochastic Differential Equations.
- Published in:
- Stochastic Analysis & Applications, 2006, v. 24, n. 2, p. 475, doi. 10.1080/07362990500522494
- By:
- Publication type:
- Article
Rounding Error in Numerical Solution of Stochastic Differential Equations.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 2, p. 281, doi. 10.1081/SAP-120019286
- By:
- Publication type:
- Article
New Generalized Algorithm for Developing k-Step Higher Derivative Block Methods for Solving Higher Order Ordinary Differential Equations.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2018, v. 50, n. 1, p. 40, doi. 10.5614/j.math.fund.sci.2018.50.1.4
- By:
- Publication type:
- Article
Explicit modeling of solid ocean floor in shallow underwater explosions.
- Published in:
- Shock & Vibration, 2013, v. 20, n. 1, p. 189, doi. 10.1155/2013/901042
- By:
- Publication type:
- Article
PERTURBATIONS OF MINIMIZING MOVEMENTS AND CURVES OF MAXIMAL SLOPE.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 3, p. 423, doi. 10.3934/nhm.2018019
- By:
- Publication type:
- Article
FOLLOW-THE-LEADER MODELS CAN BE VIEWED AS A NUMERICAL APPROXIMATION TO THE LIGHTHILL-WHITHAM-RICHARDS MODEL FOR TRAFFIC FLOW.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 3, p. 409, doi. 10.3934/nhm.2018018
- By:
- Publication type:
- Article
RETURNS TO SCALE, EULER'S THEOREM, AND THE FORM OF PRODUCTION FUNCTIONS.
- Published in:
- Econometrica, 1969, v. 37, n. 2, p. 275, doi. 10.2307/1913536
- By:
- Publication type:
- Article
Investigation of Blood Flow Modeling in Artery Using ALE Formulation.
- Published in:
- International Journal of Computational Methods, 2017, v. 14, n. 1, p. -1, doi. 10.1142/S0219876217500013
- By:
- Publication type:
- Article
MULTI-MATERIAL EULERIAN METHOD AND PARALLEL COMPUTATION FOR 3D EXPLOSION AND IMPACT PROBLEMS.
- Published in:
- International Journal of Computational Methods, 2014, v. 11, n. 5, p. 1, doi. 10.1142/S0219876213500795
- By:
- Publication type:
- Article
A RECENT EULERIAN-LAGRANGIAN CFD METHODOLOGY FOR MODELING DIRECT INJECTION DIESEL SPRAYS.
- Published in:
- International Journal of Computational Methods, 2014, v. 11, n. 3, p. 1343012-1, doi. 10.1142/S0219876213430123
- By:
- Publication type:
- Article
Application of Eulerian Approach to Simulate Hard Rime Accretion.
- Published in:
- Journal of Adhesion Science & Technology, 2012, v. 26, n. 4/5, p. 505, doi. 10.1163/016942411X574646
- By:
- Publication type:
- Article
On Eulerian extensions and their application to no-wait flowshop scheduling.
- Published in:
- Journal of Scheduling, 2012, v. 15, n. 3, p. 295, doi. 10.1007/s10951-011-0241-1
- By:
- Publication type:
- Article
A Method of Deriving Companion Identities Associating q-Series.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 1, p. 443
- By:
- Publication type:
- Article
NON-EULERIAN DEHN-SOMMERVILLE RELATIONS.
- Published in:
- Mathematika, 2021, v. 67, n. 2, p. 257, doi. 10.1112/mtk.12072
- By:
- Publication type:
- Article
A BETTER ESTIMATION FOR THE CLASSICAL CONVERGENT SEQUENCE TO THE EULER-MASCHERONI CONSTANT.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2014, v. 37, n. 2, p. 157
- By:
- Publication type:
- Article
THE USE OF COMPLEX FUNCTIONS IN THE STUDY OF EULER'S INTEGRALS Γ AND β.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2011, v. 34, n. 2, p. 336
- By:
- Publication type:
- Article
Formation of Complex Craters in Layered Targets With Material Anisotropy.
- Published in:
- Journal of Geophysical Research. Planets, 2019, v. 124, n. 2, p. 349, doi. 10.1029/2018JE005819
- By:
- Publication type:
- Article
The Problem Section.
- Published in:
- MathAMATYC Educator, 2024, v. 15, n. 2, p. 34
- By:
- Publication type:
- Article
Reply.
- Published in:
- Monthly Weather Review, 2006, v. 134, n. 9, p. 2644, doi. 10.1175/MWR3213.1
- By:
- Publication type:
- Article
On the orders of automorphism groups of finite groups. II.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 4, p. 537, doi. 10.1515/JGT.2006.036
- By:
- Publication type:
- Article
OPTIMAL ROUTES OF PIPELINE SUPPLY FROM PUMPING STATION TO CONSUMERS USING GRAPH THEORY.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 413
- By:
- Publication type:
- Article
AN ANALOGUE OF EULER'S IDENTITY AND SPLIT PERFECT PARTITIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 353, doi. 10.1017/S0004972718001211
- By:
- Publication type:
- Article
GAPS IN TAYLOR SERIES OF ALGEBRAIC FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 412, doi. 10.1017/S0004972715000040
- By:
- Publication type:
- Article
ODD MULTIPERFECT NUMBERS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 1, p. 56, doi. 10.1017/S0004972712000858
- By:
- Publication type:
- Article